| Catalog Number |
TSVTB16 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994)
| Date of Event |
08/03/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was out of the country for many months after implant placement at tooth site #9.The patient had a screw-retained temporary over of occlusion and had pain in (b)(6) 2025.The patient returned for treatment a few days later and the implant was removed due to infection.Symptoms as a result of the event: pain and abscess.
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided.D4: lot number unknown / not provided.E1: email address unknown / not provided.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.